# SDR DALA2025042403204

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0929017) CRACK CARGO TRACK TIE DOWN LOCATED BS500B ANDL RBL13.84 FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BTW BS500A TO 500C RBL 13.84 FWD CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R PROCEDURE 3 REPAIR 3.
